Myopathy associated with zidovudine use in HIV-1 infection

M Till, G Kochvar, R Murphy, J Phair

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)698
Number of pages1
JournalAnn Int Med
Issue number117
StatePublished - 1992

Cite this

Till, M., Kochvar, G., Murphy, R., & Phair, J. (1992). Myopathy associated with zidovudine use in HIV-1 infection. Ann Int Med, (117), 698.
Till, M ; Kochvar, G ; Murphy, R ; Phair, J. / Myopathy associated with zidovudine use in HIV-1 infection. In: Ann Int Med. 1992 ; No. 117. pp. 698.
@article{c1a0a091ea35412a8c702f8bdb8f3777,
title = "Myopathy associated with zidovudine use in HIV-1 infection",
author = "M Till and G Kochvar and R Murphy and J Phair",
year = "1992",
language = "English (US)",
pages = "698",
journal = "Ann Int Med",
number = "117",

}

Till, M, Kochvar, G, Murphy, R & Phair, J 1992, 'Myopathy associated with zidovudine use in HIV-1 infection', Ann Int Med, no. 117, pp. 698.

Myopathy associated with zidovudine use in HIV-1 infection. / Till, M; Kochvar, G; Murphy, R; Phair, J.

In: Ann Int Med, No. 117, 1992, p. 698.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Myopathy associated with zidovudine use in HIV-1 infection

AU - Till, M

AU - Kochvar, G

AU - Murphy, R

AU - Phair, J

PY - 1992

Y1 - 1992

M3 - Article

SP - 698

JO - Ann Int Med

JF - Ann Int Med

IS - 117

ER -